# SDR CALA0800192

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 33,090 hours, 4,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 325 LBL 22 TO 50 FLOOR SUPPORT FOUND CORROSION.  REPAIRED PER SRM 53-00-51.
